Indiana, 2007

Tornado and Hail in Indiana, August 15 to 16, 2007

August 15 to 16, 2007 · NWS IWX · 23 events in 14 counties and zones

A strong low level jet, remnants of a morning complex of storms from Iowa, and increasing instability all combined to create favorable conditions for damaging winds and isolated supercells. One supercell in particular had a storm motion towards the southeast when the line it was associated with moved mainly eastward.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.0 million
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A strong low level jet, remnants of a morning complex of storms from Iowa, and increasing instability all combined to create favorable conditions for damaging winds and isolated supercells. One supercell in particular had a storm motion towards the southeast when the line it was associated with moved mainly eastward. This supercell did produce a tornado in Marshall county.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 15, 6:15 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 15, 6:15 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT WED AUG 15 2007

.AVIATION...
MAIN FOCUS ON 00Z TERMINAL FORECASTS TO NARROW TSRA WINDOW DOWN SOME
TOWARD BEST FOCUS WITH 4-5 HR DURATION. DEFORMATION ZONE FM NERN IL
EWD ACRS SRN LWR MICHIGAN FOCUSING SHRA/ISOLD TSRA THIS EVENING WITH
THIS AREA SLOWLY SHIFTING SWD TOWARD KSBN NEXT COUPLE OF HOURS.
BELIEVE MAIN TSRA THREAT STILL DEVELOPING TO WEST WITH ZONE OF VERY
STRONG INSTABILITY ACRS ERN IA/NWRN IL THIS EVENING WITH MUCAPES
3500-4500 J/KG AND CAPPING INVERSION ERODED. APPROACH OF MESOSCALE
CONVECTIVE VORTICITY CENTER INTO INSTABILITY ZONE AND INCREASED
W-NWRLY MID TROPOSPHERIC FLOW TO 50-60 KTS OVER BACKED/INCREASED 8H
FLOW...PER KILX PROFILE...SHOULD PROVIDE AMPLE FORCING FOR TSRA
DEVELOPMENT UPSTREAM...MOVING INTO KSBN/KFWA BY LATE EVENING/NEAR
MIDNIGHT. COOLING OF LOW LEVELS BEHIND FRONTAL WAVE PASSAGE TOWARD
DAYBREAK TO AID IN BR FORMATION FOR MVFR VSBYS...THEN INCREASED
SUBSIDENCE/DRYING YIELDING VFR CONDITIONS BY MIDDAY THURSDAY.

&&

.SHORT TERM...
STG NRN STREAM SW TROUGH DIGGING SEWD ACRS MANITOBA ATTM W/QUASI
STATIONARY COMPOSITE OUTFLW EXTENDING FM CNTRL IN BACK WEST INTO SFC
LOW CENTER OVR SRN IA. SWRLY LLJ WHICH HAD MAINTAINED MORNING IA MCS
INTO NW IL THIS AFTN HAS RECENTLY DIMINISHED EVEN THOUGH WARM SECTOR
AIRMASS HAD BECOME VRY UNSTABLE. STILL BELIEVE LL MSTR FLUX INADV OF
MCV AND SFC REFLECTION OVR ERN IA WILL REFIRE STORMS THIS EVENING
OVR NE IL/NW INDIANA TWD 00Z W/UPSCALE MCS DVLPMNT STILL XPCD OVR
NRN INDIANA OVERNIGHT AND IN LINE W/15Z RUC GUIDANCE.

OTHERWISE HIGH PRES WILL BLD SEWD BEHIND NRN STREAM TROUGH. MORNING
STORMS ALG SFC CDFNT WILL GIVE WAY TO AFTN SUN AND HAVE SOME DOUBTS
ON GOING AFTN MENTION. HWVR TO KEEP WITHIN CONTINUITY WILL RETAIN
LOW CHC POPS FOR THE AFTN PD FAR SOUTH. COOLER SCOPE OF GUIDANCE
TEMPS FAVORED FOR HIGHS ESP IN LIGHT OF UPSTREAM READINGS ACRS THE
DAKOTAS/NRN MN THIS AFTN.

&&

.LONG TERM...
THURSDAY NIGHT THROUGH WEDNESDAY.

FEW CHANGES TO LONG TERM. FRONT WILL CONTINUE TO MEANDER AROUND THE
REGION THROUGH MUCH OF THE PERIOD. A WEAK WAVE TRIES TO DROP IN
THURS NGT...BUT NOT IMPRESSED AT TRACK OR MSTR POTENTIAL WITH IT SO
WILL KEEP FORECAST DRY. FRONT SHOULD REMAIN MAINLY SOUTH OF THE AREA
INTO SATURDAY ALLOWING FOR A RETURN TO COOLER CONDITIONS.
INTERESTING SETUP STILL ON TRACK FOR THIS WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS FRONT BEGINS TO RETURN NORTH AS RIDGE MOVES NE
OF THE AREA. GOOD OVERRUNNING SETUP POSSIBLY TO TRANSPIRE...BUT
LOCATION OF UPPER LEVEL RIDGE AND TRACKS OF THE TROPICAL SYSTEMS
BEING MONITORED COULD PLACE SOME ADDITIONAL CHALLENGES IN TERMS OF
DEGREE OF MSTR...ETC IN PLACE. SEVERAL WAVES MOVING THROUGH THE FLOW
SHOULD ALLOW AT LEAST CHC FOR CONVECTION SO WILL MAINTAIN POPS AND
FOR COLLABORATION PURPOSES HAVE EXTENDED POPS INTO MONDAY. POPS MAY
NEED TO BE EXTENDED BEYOND THIS...BUT WITH SO MUCH UNCERTANTITY WITH
THINGS DON/T WANT TO MAKE MORE CHANGES THAN HAVE ALREADY BEEN MADE.

&&

WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...HOLSTEN
LONG TERM....FISHER
AVIATION...MURPHY
Hazardous weather outlook, Aug 15, 3:29 AM CST, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT WED AUG 15 2007

INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-160930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
529 AM EDT WED AUG 15 2007 /429 AM CDT WED AUG 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ020-022>027-032>034-OHZ015-016-024-025-160930-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SOME OF THE STORMS THURSDAY MAY BECOME SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-160930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
529 AM EDT WED AUG 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER
STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL.

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY
NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME. HOWEVER...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS
IN EXCESS OF 30 KNOTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Special weather statement, Aug 15, 7:20 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EDT WED AUG 15 2007

INZ003-004-MIZ077-078-160145-
BERRIEN-CASS-LA PORTE-ST. JOSEPH-
920 PM EDT WED AUG 15 2007

...SPECIAL WEATHER STATEMENT...

AT 920 PM EDT(820 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
SHOREWOOD-TOWER HILLS TO 25 MILES WEST OF WESTVILLE...MOVING EAST
AT 35 MPH.

WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH INCLUDE MICHIGAN CITY...LA
PORTE...BARODA...STEVENSVILLE...NEW CARLISLE...BERRIEN SPRINGS...EAU
CLAIRE...DAYTON...SPRINGVILLE...NILES AND SOUTH BEND.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

MOTORISTS ARE ADVISED TO SLOW DOWN AND USE CAUTION IF HEAVY
RAINFALL IS ENCOUNTERED.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

JC

The radar

The Chicago radar (KLOT), 101 km away, was scanning. The volume nearest the first event began at 02:18 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 7 hail, 1 tornado, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, La Porte

When
August 15, 8:18 PM CST to 8:19 PM CST
Where
La Porte County, 0.86 mi NW of Trail Creek
Measured
55 kt (63 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
41.710, -86.880

Several trees were blown down in and around Michigan City.

Thunderstorm Wind, La Porte

When
August 15, 8:29 PM CST to 8:30 PM CST
Where
La Porte County, La Crosse
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
NWS Employee
Coordinates
41.320, -86.900

Eight power poles stretching approximately a half mile, were blown over or snapped along US 421 south of Lacrosse. One of these poles landed on a car, minor damage. Numerous trees and tree limbs were also reported down.

Thunderstorm Wind, Starke

When
August 15, 8:30 PM CST to 8:31 PM CST
Where
Starke County, 1.48 mi NNE of San Pierre
Measured
55 kt (63 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.220, -86.890

Several trees and tree limbs were blown down along US-421.

Hail, Starke

When
August 15, 8:51 PM CST to 8:52 PM CST
Where
Starke County, North Judson
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.220, -86.780

Tornado, Marshall

When
August 15, 10:15 PM EST to 10:21 PM EST
Where
Marshall County, 2.64 mi WNW of Argos to 0.45 mi S of Argos
Rating
EF1
Path length
2.94 mi
Path width
50 yd
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
41.245, -86.297

The initial touchdown of the tornado was located a large grove of trees along Maple Rd. west of Argos and proceeded rapidly southeast to the southeast side of Argos. The tornado skipped along its track, snapping and uprooting numerous trees, downing power poles and lines and damaging some structures. Two businesses on the south side of Argos, near the intersection of US 31 and State Rd 10 suffered moderate damage. The roof of the Topp Industries plant suffered damage. A McDonalds/BP Station suffered metal siding and roofing damage along with the removal of a few gas pumps. A stationary police cruiser was spun by a combination of the strong winds and a sign post striking the car. Neither the officer, nor anyone else in the path of the tornado was injured. The tornado lifted southeast of this point. Exact damage figures were not available, but are estimated to be at least $500,000.

Hail, Pulaski

When
August 15, 9:20 PM CST to 9:21 PM CST
Where
Pulaski County, 1.25 mi ENE of Monterey
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
41.160, -86.480

Thunderstorm Wind, Marshall

When
August 15, 10:20 PM EST to 10:21 PM EST
Where
Marshall County, 0.52 mi E of Culver
Measured
60 kt (69 mph) estimated gust
Property damage
$250,000
Reported by
Emergency Manager
Coordinates
41.220, -86.420

Numerous trees, tree limbs and power lines were blown down in and around Culver. Several of the trees and limbs fell onto houses or a few businesses. Damage in the area is estimated at $250,000.

Hail, Fulton

When
August 15, 10:27 PM EST to 10:28 PM EST
Where
Fulton County, 0.52 mi W of Kewanna
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
41.020, -86.410

Thunderstorm Wind, Fulton

When
August 15, 10:33 PM EST to 10:34 PM EST
Where
Fulton County, 3.5 mi S of Greenoak
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
40.949, -86.180

Trees and tree limbs were blown down onto two mobile homes and a house, as well as several local roads. Damage is estimated at $25,000.

Thunderstorm Wind, Fulton

When
August 15, 10:35 PM EST to 10:36 PM EST
Where
Fulton County, 0.52 mi E of Leiters Ford
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.120, -86.390

Several trees and tree limbs were reported down.

Thunderstorm Wind, Cass

When
August 15, 10:40 PM EST to 10:41 PM EST
Where
Cass County, Twelve Mile
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
40.870, -86.220

Numerous trees were blown down, with 2 houses suffering damage as well as the rear windows of a minivan being broken out.

Hail, Miami

When
August 15, 10:50 PM EST to 10:51 PM EST
Where
Miami County, 1.26 mi WSW of Ridgeview
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
40.760, -86.100

Golf ball size hail was reported at the intersection of US-31 and US-24.

Thunderstorm Wind, Fulton

When
August 15, 10:50 PM EST to 10:51 PM EST
Where
Fulton County, Rochester
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.070, -86.220

Several trees and tree limbs were reported down in and around Rochester.

Hail, Cass

When
August 15, 10:55 PM EST to 10:56 PM EST
Where
Cass County, Twelve Mile
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.870, -86.220

Thunderstorm Wind, Miami

When
August 15, 10:55 PM EST to 10:56 PM EST
Where
Miami County, Peru
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.750, -86.070

A 14 inch diameter tree down on 6th street and several 8 to 10 inch diameter trees along Daniels Street in Peru.

Thunderstorm Wind, Kosciusko

When
August 15, 11:00 PM EST to 11:01 PM EST
Where
Kosciusko County, 2 mi SSE of Nappanee
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
41.423, -85.985

A 10 to 12 inch tree branch was blown down.

Hail, Wabash

When
August 15, 11:18 PM EST to 11:19 PM EST
Where
Wabash County, Treaty
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.720, -85.780

Hail, Grant

When
August 15, 11:48 PM EST to 11:49 PM EST
Where
Grant County, 4.18 mi N of Mier
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.630, -85.840

Thunderstorm Wind, Wells

When
August 16, 12:00 AM EST to 12:01 AM EST
Where
Wells County, Bluffton
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
40.730, -85.170

Numerous reports of trees and power lines down across the county.

Thunderstorm Wind, Blackford

When
August 16, 12:00 AM EST to 12:02 AM EST
Where
Blackford County, Hartford City
Measured
70 kt (81 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
40.450, -85.370

Numerous trees, tree limbs and power lines down across the city and parts of the county. At least one tree fell onto an unoccupied vehicle. Winds were estimated by spotters at around 80 mph.

Thunderstorm Wind, Adams

When
August 16, 12:16 AM EST to 12:17 AM EST
Where
Adams County, Geneva
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.600, -84.970

A few trees were reported down in Geneva, near the Jay county line.

Thunderstorm Wind, Jay

When
August 16, 12:29 AM EST to 12:30 AM EST
Where
Jay County, Center
Measured
55 kt (63 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
40.450, -85.080

A home suffered severe structural damage from a fallen tree. Other trees were blown down in and around Salamonia as well as near the intersection of 200 N and 300 W. A few branches fell onto power lines. Damage is estimated at $75,000.

Lightning, Jay

When
August 16, 3:38 AM EST to 3:39 AM EST
Where
Jay County, Portland
Property damage
$50,000
Reported by
Newspaper
Coordinates
40.430, -84.980

Lightning struck a house in the 5300 block of E 100 S in Portland. Heavy damage was reported to the upstairs. A County deputy was able to awake the residents and get them to safety. Damage is estimated at $50,000.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2007Every state in 2007This day in weather historyThe tornado archive for Indiana, 2007Warnings in Indiana, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 57805, 57809, 57815, 57781, 57803, 57786, 57837, 57790, 57839, 57855, 57861, 57792, 57873, 57793, 57892, 57898, 57794, 57795, 57928, 57933, 57900, 57911, 57921.